# SDR DALA2025071605359

- Difficulty date: July 16, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 13,103 hours, 1,506 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415,  FRAME 64 FWD SIDE STRINGER 2 LT DENTED 1 EACH LOCATION.   COMPLIED WITH E/RA 627666-14.
